# SDR MALA000677

- Difficulty date: November 23, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 436
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Failed
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM DTW AS SOON AS THE GEAR RETRACTED THE MAIN DOOR HANDLE LIGHT ILLUMINATED.  RAN ORH CHECKLIST AND RETURNED TO DTW.  MAINTENANCE CLEANED AND LUBED SWITCH.
